# SDR SB05075

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 65449913
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL   FLT 1085 AFTER TAKEOFF AND GEAR RETRACTION, CREW REPORTED A SUBSTANTIAL DROP IN THE A-HYDRAULIC SYSTEM QUANTITY.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FLIGHT CONTROL SHUTOFF VALVE MANIFOLD LEAKING NEAR THE A-SYSTEM INLET LINE.  REPLACED FLIGHT CONTROL SHUTOFF VALVE ASSEMBLY.  LEAK CHECK GOOD.  ALSO, REPLACED A-HYDRAULIC SYSTEM QUANTITY INDICATOR.  OPERATIONAL CHECK GOOD.
